# SDR S2YA960013

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 130630000607
- Condition: Cracked
- Location: Rudder
- Part time: 5,857 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MAINTENANCE FOUND THE TOP SIDE OF THE RUDDER CRACKED PERPENDICULAR AT THE FORWARD RIVET OF THE TOP STATIC WICK MOUNT.  THE CRACK WAS 2.25 INCHES LONG AND THE BASE SKIN IS ONLY .020 INCH THOUSANDS THICK WITH NO REPAIR ALLOWED PER BEECH.  FOUND ONE OTHER AIRCRAFT AFFECTED AND REPLACED BOTH RUDDER ASSEMBLIES.  APPARENTLY CAUSED BY THE LACK OF SUPPORT/STRENGTH IN THIS AREA TO HANDLE THE FLEX OF THE STATIC WICK.  (M)
